RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 764–777 (Mi mz894)  

Spherical analog of the complex form of trigonometric Fourier series; approximation

A. P. Terekhin

Saratov State University named after N. G. Chernyshevsky

DOI: https://doi.org/10.4213/mzm894

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 646–656

Bibliographic databases:

UDC: 517.518.8
Received: 03.08.1995
Revised: 10.03.1997

Citation: A. P. Terekhin, “Spherical analog of the complex form of trigonometric Fourier series; approximation”, Mat. Zametki, 67:5 (2000), 764–777; Math. Notes, 67:5 (2000), 646–656

Citation in format AMSBIB
\Bibitem{Ter00}
\by A.~P.~Terekhin
\paper Spherical analog of the complex form of trigonometric Fourier series; approximation
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 764--777
\mathnet{http://mi.mathnet.ru/mz894}
\crossref{https://doi.org/10.4213/mzm894}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822625}
\zmath{https://zbmath.org/?q=an:0985.42016}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 646--656
\crossref{https://doi.org/10.1007/BF02676338}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800015}


Linking options:
  • http://mi.mathnet.ru/eng/mz894
  • https://doi.org/10.4213/mzm894
  • http://mi.mathnet.ru/eng/mz/v67/i5/p764

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:261
    Full text:112
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020